Title: Characterizations of univariate continuous distributions
Authors: Glänzel, Wolfgang ×
Hamedani, GG #
Issue Date: 2001
Publisher: Akademiai kiado
Series Title: Studia scientiarum mathematicarum hungarica vol:37 issue:1-2 pages:83-118
Abstract: Most of the well-known univariate continuous distributions are characterized based on a simple relationship between two truncated moments.
ISSN: 0081-6906
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
univariate continuous.pdf Published 3517KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science